On | C, l|k summability factors of infinite series

Mazhar, Syed Mohammad: On | C, l|k summability factors of infinite series. In: Acta scientiarum mathematicarum, (27) 1-2. pp. 67-70. (1966)

[img]
Preview
Cikk, tanulmány, mű
math_027_fasc_001_002_067-070.pdf

Download (697kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 67-70
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 70. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14100

Actions (login required)

View Item View Item